# SDR HEEA079896

- Difficulty date: June 19, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- Aircraft time: 8,885 hours
- Engine: Allsn 250C30S
- Engine time: 9,415 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing Cage
- Part number: 230312683
- Part serial: NA
- Condition: Failed
- Location: Nr 3 And 4
- Part time: 5,888 hours
- Component: Gearbox, 23035179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  PARTS REPLACED IN COMPLIANCE WITH CEBA-72-3217 R4.
